# SDR 17GR159B092401

- Difficulty date: September 22, 2015
- Submitted: September 24, 2015
- Operation: General aviation
- Aircraft: N420RA
- Make and model: Cessna 421C
- Aircraft serial: 421C0863
- Engine: Cont GTSIO520C
- Propeller: Mcauly 3AF34C74
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: DCFS290DT6
- Part serial: 930194
- Condition: Failed
- Location: Propeller
- Part time: 1,007 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

AFTER ROTATION PROPELLER WENT INTO FEATHER AND ENGINE SHUT DOWN WITHOUT ACTION ON THE PART OF THE PILOT. GOVERNOR WAS FOUND TO BE BEYOND ECONOMICAL REPAIR. PROPELLER AND GOVERNOR O/H 1006.8 PRIOR TO THIS EVENT. PILOT WAS BALE TO CONTINUE CLIMB ON 1 ENGINE AND RETURNED TO THE FIELD FOR LANDING.
